# SDR 9EKA2015033013

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 8,881 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 214040361101
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 214040002119FM
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OIL WAS NOTICED ON THE UPPER TRANSMISSION CASE.  UPON FURTHER INVESTIGATION, PAINT WAS BUBBLED ON RING GEAR CASE.  CLEANED PAINT & DYE PENETRANT WAS USED REVEALING A SUSPECTED CRACK.  ACFT WAS RUN AT 100% NR & OIL WAS NOTICED COMING FROM A CRACK IN THE TRANSMISSION RING GEAR CASE.
